# SDR YENA2021101900683

- Difficulty date: October 18, 2021
- Submitted: October 19, 2021
- Operation: Air carrier
- Aircraft: N789JB
- Make and model: Airbus A320-232
- Aircraft serial: 4612
- Aircraft time: 41,273 hours, 14,181 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Outflow Valve
- Condition: Fault Message
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT # 501, BOS-MSY(AIR RETURN BACK TO BOS). VENT BLOWER FAULT ECAM DURING FLIGHT , SKIN AIR OUTLET VALVE ( SKIN AIR OUTLET VALVE ) ;  RESET AVEC C/B'S PER AMM  21-26-00. NO FAULTS.,  (ITEM RESOLVE UNDER MDDR: 452866) REM/REP SKIN OUTLET VALVE REF AMM 21-26-53. MDDR 452866 CLEARED. MX 4 UPDATED. PLACARD REMOVED. OPS CHK OK.
